EL PASO, Texas (KFOX14/CBS4) — The Drug Enforcement Administration El Paso Division said in the past few days, it has learned of several instances of individuals who used illegal drugs and then experienced overdose symptoms.
A total of nine patients were transported to local hospitals exhibiting signs of drug overdose in a period of 36 hours, according to the DEA El Paso Division
RECOMMENDED: Mass shootings in Uvalde, Buffalo bring back painful memories for El Pasoans
Two overdose deaths occurred on May 23 bringing the total number of recent overdose incidents to 11.
It is suspected that the illegal drugs may be mixed with a synthetic opioid, according to the DEA.
A range of signs and symptoms can occur when a person overdoses.
Seek emergency help for any of the following symptoms:
Sign up to receive the top most interesting stories from in and around our community once a day to your inbox.